Chair of Mathematics, Statistics and Geometry (380)
Organisational unit: Chair
Research output
- 2016
- Published
Laudatio for Professor Dr. Wilfried Imrich on the occasion of his 75th birthday
Kirschenhofer, P., 2016, In: Ars mathematica contemporanea.Research output: Contribution to journal › Review article › peer-review
- Published
On cut sets of attractors of iterated function systems
Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Self-affine manifolds
Conner, G. & Thuswaldner, J., 2016, In: Advances in mathematics. 289, p. 725-783 59 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The S-adic Pisot conjecture on two letters
Berthé, V., Minervino, M., Steiner, W. & Thuswaldner, J., 2016, In: Topology and its applications. 105, p. 47-57 11 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Topological properties of a class of cubic Rauzy fractals
Loridant, B., 2016, In: Osaka journal of mathematics. 53, p. 161-221 60 p.Research output: Contribution to journal › Article › Research › peer-review
- 2015
- Published
Cut sets of tiles associated with canonical number systems
Loridant, B., 22 Sept 2015.Research output: Contribution to conference › Presentation › Research
- Published
A number theoretic problem on the distribution of polynomials with bounded roots
Kirschenhofer, P. & Weitzer, M. F., 2015, In: INTEGERS: Electronic Journal of Combinatorial Number Theory. 15.2015, A10, 10 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Characterization algorithms for shift radix systems with finiteness property
Weitzer, M., 2015, In: International journal of number theory. 11, p. 211-232Research output: Contribution to journal › Article › Research › peer-review
- Published
Characterization of the numbers which satisfy the height reducing property
Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, In: Indagationes Mathematicae. 26, p. 24-27Research output: Contribution to journal › Article › Research › peer-review
- Published
Comments on the height reducing property II
Akiyama, S., Thuswaldner, J. & Zaimi, T., 2015, In: Indagationes Mathematicae. 26, p. 28-39Research output: Contribution to journal › Article › Research › peer-review
- Published
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, In: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Research output: Contribution to journal › Article › Research › peer-review
- Published
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, In: Publicationes mathematicae. 2015, 87, 1-2Research output: Contribution to journal › Article › Research › peer-review
- Published
On the Fibonacci Mandelbrot set
Sirvent, V. & Thuswaldner, J., 2015, In: Indagationes Mathematicae. 26, p. 174-190Research output: Contribution to journal › Article › Research › peer-review
- Published
Rational self-affine tiles
Steiner, W. & Thuswaldner, J., 2015, In: Transactions of the American Mathematical Society.Research output: Contribution to journal › Article › Research › peer-review
- Published
Salem numbers from a class of star-like trees
Brunotte, H. & Thuswaldner, J., 2015, In: Journal of number theory. 153, p. 85-96 12 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Shift Radix Systems and Their Generalizations
Weitzer, M. F., 2015Research output: Thesis › Doctoral Thesis
- 2014
- Published
Mono-textured nanocrystalline thin films with pronounced stress-gradients: On the role of grain boundaries in the stress evolution
Daniel, R., Jäger, E., Todt, J., Sartory, B., Mitterer, C. & Keckes, J., 28 May 2014, In: Journal of applied physics. 115, 20, 203507.Research output: Contribution to journal › Article › Research › peer-review
- Published
Digit systems over commutative rings
Scheicher, K., Surer, P., Thuswaldner, J. & Van De Woestijne, C., 2014, In: International journal of number theory. 10, p. 1459-1483Research output: Contribution to journal › Article › Research › peer-review
- Published
Generalized Catalan sequences originating from the analysis of special data structures
Blieberger, J. & Kirschenhofer, P., 2014, In: Bulletin of the Institute of Combinatorics and its Applications. 71Research output: Contribution to journal › Article › Research › peer-review
- Published
Problems and conjectures around shift radix systems
Akiyama, S., Brunotte, H., Pethö, A., Steiner, W. & Thuswaldner, J., 2014, In: Open Problems in Mathematics. 2, p. 1-5Research output: Contribution to journal › Article › Research › peer-review